Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Got skin rash after using of fem hair removing cream. What is wrong with my skin?

hello sir. i used fem hair removing cream on my complete body excluding face,now the problem is there are many bolds on my leg (skin disease) which appeared after one month the day i used fem. I visited skin specialist and he gave me medicine and then it became fine,but again after one month the same problem is appeared even i didn t used the cream. so what should i do for preventing this....will be thank ful for ur advice.
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Jul 2012
Hi there Solanki.

I dont quite seem to fathom your question .

You are curious as to what the rash is due to or do you want to know how it can be helped?

Dermatology is a very visual field & as such any clear digital image of the lesions uploaded on this web-site would be a big help.

In the interim, going by your description of events, it appears that it is indeed an acneiform lesion that is due to some allergy to hair removal products or a pseudofolliculitis that can recur & it may just be that the acne is pomade acne & worsened by chemicals.

Do go across to a dermatologist nearest you & in the interim, avoid using of htese products & you may benefit from doing laser hair treatment to rid yourself of unwanted body hair.

Good Luck. Cheers!

Dr Praveen Rodrigues MD
Answered: Mon, 28 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor